MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS U411 TEST SYSTEM; AUTOMATED URINALYSIS SYSTEM

ROCHE DIAGNOSTICS COBAS U411 TEST SYSTEM; AUTOMATED URINALYSIS SYSTEM
Model Number U411
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event occurred in (b)(6).
 
Event or Problem Description
The customer alleged a possible patient sample mismatch on the cobas u 411 analyzer with software version 3.3.3.The customer stated there are some instances where patient samples were processed by the analyzer but the patient has been deleted from the work list with no results produced for those patients.The customer thinks the results for the affected patients may have been assigned to other patients.The customer was unable to provide any specific results or patient data.There was no allegation that an adverse event occurred.The field service representative (fsr) visited the customer site and reloaded software version 3.3.3 and replaced the display module.The customer continued to have the issue.The customer provided the instrument database and error log for investigation.According to the data provided, the instrument works as specified and no abnormal behavior was identified.Additional information was requested from the customer for the investigation, however, no additional information could be provided.The customer stated the instrument is currently working fine.With insufficient information from the customer, the root cause could not be determined.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
COBAS U411 TEST SYSTEM
Common Device Name
AUTOMATED URINALYSIS SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7910252
Report Number1823260-2018-03303
Device Sequence Number1937263
Product Code KQO
UDI-Device Identifier04015630925636
UDI-Public4015630925636
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
K093555
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberU411
Device Catalogue Number04906969001
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2018
Initial Report FDA Received Date09/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1